Hi, I hope someone here can help me as I'm getting quite worried!
Since November/December last year I've been getting strange red spots on my skin. I usually only get around 2 or 3 a month, although yesterday I got a large one on my back followed today by another smaller one close by.
Basically, it tends to start out as slight itching and when I look, theres a small white bump on the skin surrounded by a red patch where the skin is a big angry and inflamed. This usually happens on my back. After a while, and very quickly if i put anti-itch cream or calomine lotion on it, it calms down until theres just a small red spot left on the skin where the raised white spot was originally, that would probably be mistaken for an acne spot on my back. Eventually it fades away completely although the red spot is there for quite a while usually. Yesterday however, the white spot was larger and sort of sausage shaped which gave me quite a fright. I'm not sure if scratching it made it flare up angrier than usual.
Aside from these strange spots on my back, I've had a few other symptoms such as itchy red spots on my neck - again usually just one at a time. They itch for a start then calm down and are just a very small red spot. I haven't had one of these for a while now although I was getting them regularly for a few months.
I've also had spots on my stomach - but just little red spots, not behaving the same way as the ones on my back. They dont tend to bother me by itching or anything. I've had a few of these kind of spots on my arms and legs too but not as many.
I'm so worried its something serious and I just keep putting off going to the doctor. I feel quite well in myself so i tell myself its nothing but what on earth could it be as i cant find anything to fit this on the internet?
I'd really appreciate any advice, thank you so much
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?